MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

AMO MANUFACTURING NETHERLANDS TECNIS IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number ZXR00
Health Effect - Clinical Codes Macular Edema (1822); Blurred Vision (2137); Visual Disturbances (2140); Eye Pain (4467)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown as information was not provided.If explanted, give date: not applicable, as the iol remains implanted in the patient's od.Phone number: (b)(6).It was indicated that the iol is not being returned for evaluation as it remains implanted in the patient¿s od therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record and historical data analysis for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The intraocular lens (iol) was implanted in the patient's ocular dexter (right eye).Patient reported, shortly after the surgery, complaints of od being uncomfortable-irritating, sore, feels like she wore contact lenses too long.She uses artificial tears when needed.Patient reported uncomfortable feeling as same or better now.Patient can see the outline of the iol, which was noticed right after surgery.Near vision is poor and has difficulty working on the computer and reading.Results are not as expected.Distance vision is good, approximately 20/25.Od had cloudiness which was corrected by laser, cloudiness is now better.Through follow-up, additional information was received stating od is especially blurry and possible swelling of the retina.No further information is available.This report captures the iol in the patient's ocular dexter (right eye).A separate report will be filed for the patient's ocular sinister (left eye).

Brand Name
TECNIS IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen 9728 NX
NL  9728 NX
MDR Report Key11335955
Report Number9614546-2021-07067
Device Sequence Number11649049
Product Code POE
UDI-Device Identifier05050474591639
UDI-Public(01)05050474591639(17)220516
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/16/2022
Device Model NumberZXR00
Device Catalogue NumberZXR00U0095
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;